Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91451
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAyush Bhandarien
dc.contributor.authorPina Marzilianoen
dc.date.accessioned2010-12-23T01:33:02Zen
dc.date.accessioned2019-12-06T18:05:55Z-
dc.date.available2010-12-23T01:33:02Zen
dc.date.available2019-12-06T18:05:55Z-
dc.date.copyright2010en
dc.date.issued2010en
dc.identifier.citationAyush, B., & Pina, M. (2010). Fractional delay filters based on generalized cardinal exponential splines. IEEE Signal Processing Letters, 17(3), 225-228.en
dc.identifier.issn1070-9908en
dc.identifier.urihttps://hdl.handle.net/10356/91451-
dc.identifier.urihttp://hdl.handle.net/10220/6496en
dc.description.abstractFractional delay filters (FDFs) play an important role in certain areas of digital signal processing and communication engineering, where it is desirable to generate delays that are of the order of a fraction of the sampling period. In this paper, we advocate the use of generalized cardinal exponential splines--a class of compactly supported functions that is much richer than the existing B-spline family--for designing precision FDFs. One advantage of using generalized cardinal exponential splines is that it provides ready access to several spline families and other kernels which could be used for FDF design. The B-spline and Lagrange interpolator based FDFs are a special case of our proposition. We also discuss a design example and show that it is possible to design filters that have lower interpolation errors as compared to its B-spline counterparts.en
dc.format.extent4 p.en
dc.language.isoenen
dc.relation.ispartofseriesIEEE signal processing lettersen
dc.rights© 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder. http://www.ieee.org/portal/site This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.en
dc.subjectDRNTU::Engineering::Electrical and electronic engineeringen
dc.titleFractional delay filters based on generalized cardinal exponential splinesen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen
dc.identifier.doi10.1109/LSP.2009.2036386en
dc.description.versionPublished versionen
dc.identifier.rims150964en
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
IEEESPL2010FractionalDelayFilters.pdf406.15 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.